Mathematical Research Letters

Volume 24 (2017)

Number 5

Fano $5$-folds with nef tangent bundles

Pages: 1453 – 1475

DOI: http://dx.doi.org/10.4310/MRL.2017.v24.n5.a6

Author

Akihiro Kanemitsu (Graduate School of Mathematical Sciences, University of Tokyo, Japan)

Abstract

We prove that Fano $5$-folds with nef tangent bundles are rational homogeneous manifolds.

Full Text (PDF format)

The author wishes to express his gratitude to Professor Yoichi Miyaoka, his supervisor, for his encouragement, comments and suggestions. He is also grateful to Professor Hiromichi Takagi and Professor Kiwamu Watanabe for their helpful comments and suggestions. The author also wishes to thank Professor Keiji Oguiso and Doctor Charlie Stibitz for helpful comments about Lemma 3.5. The author is a JSPS Research Fellow and he is supported by the Grant-in-Aid for JSPS fellows (JSPS KAKENHI Grant Number 15J07608). This work was supported by the Program for Leading Graduate Schools, MEXT, Japan.

Received 8 November 2015

Published 29 December 2017